default-icon
Typhoid fever
Since 15 days I can take typhoid medicine's under medicine course I have some relief ..but after 15 days I can stop medicine the symptoms have again start ...fever,body pain, shoulder pain...this medicine I can take.. Cefixime and ofloxacin Limcee Sumo Aciloc My widal reaport is 1:320 What can I do
186 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello ,got your concern ,it can be treatable with further evaluation, better healthcare and proper treatment ..For prescription and counselling regarding the same you can consult me through this app or directly via Watsapp { 96 1820 2424 } for fast and better reach ..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +198
Consult with a doctor
Online now
You are not treated completely ... Please continue your medicine for 7 days
Next Steps
visit or take online consultation for treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.